# SDR SIMA20190717003

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 45,473 hours, 41,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICED DOOR EMERGENCY LIGHT INOP. C/A-RAR SERVICE DOOR EMERGENCY LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD. END.
